INTERPOLATIONS OF DETERMINANTAL INEQUALITIES OF JENSEN'S TYPE

Authors

  • DRAGOSLAV S. MITRINOVIC Mathematics Department, University of Hong Kong, Pokfularn Road, Hong Kong
  • JOSIP E. PECARIC Mathematics Department, University of Hong Kong, Pokfularn Road, Hong Kong

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4568

Keywords:

Bellman-Bergstrom-Fan quasilinear concave functionals, determinantal inequalities of Jensen’s type, positive definite matrices

Abstract

INTERPOLATIONS OF DETERMINANTAL INEQUALITIES OF JENSEN'S TYPE

References

Chen, M.S. and Lin, C.T., "A Note on Opial's Inequality," Chinese J. Math. 14, no.1 (1986) 53-58.

Cheung, W.S., "On Opial-Type Inequalities in One Variable," preprint.

Cheung, W.S.; "On Opial-type Inequalities in Two Variables," to appear in A equation es Mathe· maticae.

Das, K.M., "An Inequality Similar to Opial's Inequality," Proc. Amer. Math. Soc. 22 (1969) 258- 261.

Opial, Z., "Zur Une lnegalite", Ann. Polon. Math. 8 (1960) 29-32.

Pachpatte, B.G., "On Opial-type lnequalties in Two Independent Variables," Proc. Royal Soc. Edinburgh 100 (1985) 263-270.

Willet, D., "The Existence-Uniqueness Theorem for an nth Order Linear Ordinary Differential Equation," Amer. Math. Monthly 75 (1968) 174-178.

Yang, G.S., "A Note on an Inequality Similar to Opial Inequality," Tamkang J. Math. 18, No.4 (1987) 101-104.

Downloads

Published

1991-03-01

How to Cite

MITRINOVIC, D. S., & PECARIC, J. E. (1991). INTERPOLATIONS OF DETERMINANTAL INEQUALITIES OF JENSEN’S TYPE. Tamkang Journal of Mathematics, 22(1), 39–50. https://doi.org/10.5556/j.tkjm.22.1991.4568

Issue

Section

Papers